# SDR RAIA00808003

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 11,675 hours, 11,051 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31690
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: A

## Discrepancy

FLT 7949 -DEN- CREW REPORTED FEELING VIBRATION AS GEAR WAS RETRACTED AND A FLAP FAIL MESSAGE AT 9 DEGREES.  IN ADDITION, ON LANDING THE NR 1 BRAKE TEMP INDICATION SHOWED AN OVERHEAT.  MAINTENANCE INSPECTED AND FOUND THE NR 2 MLG WHEEL`S TREAD SEPARATED.  MAINTENANCE REMOVED AND REPLACED THE RT MLG WHEEL ASSEMBLIES AND THE NR 1 BRAKE ASSEMBLY.  AN OPERATIONAL CHECK OF THE FLAP SYSTEM WAS GOOD.  (S)
